Smoothing of the Singularities of Functions Whose Integrals over the Balls on a Sphere are Zero
AbstractWe study functions defined on a sphere with prickled point whose integrals over all admissible “hemispheres” are equal to zero. A condition is established under which the point is a removable set for this class of functions. It is shown that this condition cannot be omitted or noticeably weakened.
How to Cite
VolchkovV. V., and Savost’yanovaI. M. “Smoothing of the Singularities of Functions Whose Integrals over the Balls on a Sphere Are Zero”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 67, no. 2, Feb. 2015, pp. 272-8, http://umj.imath.kiev.ua/index.php/umj/article/view/1979.